کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4660041 1344347 2008 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Zn-manifolds in 4-dimensional graph-manifolds
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات هندسه و توپولوژی
پیش نمایش صفحه اول مقاله
Zn-manifolds in 4-dimensional graph-manifolds
چکیده انگلیسی

A standard fact about two incompressible surfaces in an irreducible 3-manifold is that one can move one of them by isotopy so that their intersection becomes π1-injective. By extending it to maps of some 3-dimensional Zn-manifolds into 4-manifolds, we prove that any homotopy equivalence of 4-dimensional graph-manifolds with reduced graph-structures is homotopic to a diffeomorphism preserving the structures.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 155, Issue 15, 1 September 2008, Pages 1635-1643